Pennsylvania, 2013Flash Flooding and Hail in Pennsylvania, April 16, 2013
April 16, 2013 · NWS PBZ · 16 events in 3 counties and zones
A cold front slowly moving across the Ohio Valley was the focus for the development of scattered thunderstorms, some of which were severe, through the evening hours of the 16th of April. While cloud cover kept instability weak, some deep layer shear helped maintain some storms to severe levels.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $15,000
- Crop damage
- None recorded
- Events
- 16
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front slowly moving across the Ohio Valley was the focus for the development of scattered thunderstorms, some of which were severe, through the evening hours of the 16th of April. While cloud cover kept instability weak, some deep layer shear helped maintain some storms to severe levels. Quarter sized hail and wind damage was reported in portions of western Pennsylvania, eastern Ohio, and northern West Virginia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Apr 16, 5:31 PM EST, 34 minutes earlier.
Area forecast discussion, Apr 16, 5:31 PM EST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
631 PM EDT TUE APR 16 2013
.SYNOPSIS...
SHOWERS AND THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT AS A COLD
FRONT SLIDES ACROSS THE REGION.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
JUST MADE A QUICK UPDATE TO BETTER REFLECT WARMING TEMPERATURES IN
THE LOCATIONS AHEAD OF THE COLD FRONT THAT ARE SEEING BREAKS IN
CLOUD COVER. ADJUSTED POP TIMING A LITTLE FOR THE OVERNIGHT HOURS
BASED ON THE MOST RECENT HRRR SINCE IT SEEMS TO BE REFLECTING THE
CURRENT SITUATION QUITE WELL. OTHERWISE...NO OTHER CHANGES.
PREVIOUS DISCUSSION FOLLOWS...
WHILE AMPLE CLOUD COVER HAS REMAINED ACROSS THE REGION
TODAY...SURFACE TEMPERATURES AND DEWOPINTS OUT AHEAD OF THE COLD
FRONT HAVE STILL REBOUNDED QUITE NICELY ALLOWING FOR AN INCREASE
IN CAPE TO NEAR 1000J/KG FOR SOUTHERN PORTIONS OF THE REGION. THIS
IS EXPECTED TO CONTINUE AND WHILE THE BETTER INSTABILITY AND SHEAR
CURRENTLY DO NOT LINE UP WELL...THIS COULD CHANGE AS ANOTHER
SHORTWAVE APPROACHES THE COLD FRONT AS IT GRADUALLY SAGS
SOUTHWARD. GIVEN THIS...CANNOT RULE OUT A FEW THUNDERSTORMS
MAINTAINING THEMSELVES TO SEVERE LEVELS. THUS...AFTER
COLLABORATION WITH SURROUNDING OFFICES AND THE STORM PREDICTION
CENTER...A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED THROUGH 11PM
THIS EVENING.
BASED ON THE MOST RECENT HRRR AND OTHER HI-RES MODELS...THE LINE
OF SHOWERS SHOULD REACH THE SOUTHERN HALF OF THE REGION OVERNIGHT
BEFORE THE BOUNDARY STALLS OVER SOMEWHERE ALONG THE MASON DIXON
LINE.
WARM NR TERM TEMPS WERE FORECAST USING A BLEND OF GUIDANCE AND THE
LATEST OBSERVATION TRENDS.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
STALLED FRONT WILL DRIFT NORTHWARD WED...BUT APPEARS TO ALMOST
WASH OUT AS RIDGES STRENGTHENS OVER THE UPPER OHIO VALLEY. THE
FRONT WILL BE FORCED NORTHWARD AS THE MAIN SFC LOW SWINGS OUT OF
THE SOUTHERN ROCKIES AND INTO THE SOUTHERN PLAINS. THE HEIGHT
RISES ARE IN RESPONSE TO A LARGE TROUGH WHICH WILL DIG INTO THE
ROCKIES. WILL INCLUDE THE CHC FOR SHOWERS AND STORMS WED AS AN
UPPER LEVEL WAVE WILL CREST THE TOP OF THE BUILDING RIDGE.
AREA WILL LIE IN THE WARM SECTOR BY WED NIGHT AND REMAIN THERE
THROUGH THU. EXPECT WED NIGHT TO REMAIN DRY WITH SCT SHOWERS/STORMS
POSSIBLE THU WITH DAYTIME HEATING.
UNDER SOUTHERLY FLOW...TEMPS WILL RISE ABOVE NORMAL ON THU.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A CDFNT SHOULD BE EXITING THE RGN FRI EVE...WITH ANY SHRA/TS CHCS
ENDG FRI NGT. AN UPR LVL TROF IS EXPD TO MOVE ACRS THE GT LKS RGN
SAT...BUT MOISTURE IS LMTD SO KEPT FCST DRY ATTM. HIGH PRES BLDS IN
SAT NGT THRU MON NGT UNTIL A CDFNT APRCHS FM THE W ON TUE WITH
ANOTHER CHC FOR SHRA/TS. TEMPS SHOULD BE BLO AVG LVLS OVR THE
WKEND...WITH A WRMG TREND ERLY NXT WK.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
COLD FRONT WILL MOVE ACROSS THE REGION THIS EVENING. THINK THAT A
BRIEF PERIOD OF TSRA REMAINS POSSIBLE WITH THE FRONT AS IT PASSES.
GUSTY SW WNDS LATE THIS AFTN SHOULD SHFT TO THE W AND THEN N THIS
EVE AFT FROPA. MVFR CIGS WILL REMAIN A POSSIBILITY AT FKL/DUJ INTO
THE EVE...OTRW GENL LOW END VFR CIGS FCST OUTSIDE OF ANY PCPN ACRS
THE RGN.
.OUTLOOK.../WEDNESDAY NIGHT THROUGH SUNDAY/...
THE FNT WL MOVE BACK N AS A WRMFNT WED NGT INTO THU WITH BRF RESTRNS
PSBL. A CDFNT WL MOVE E ACRS THE RGN FRI WITH SHRA/TS RESTRNS BEFORE
HI PRES BLDS IN SAT.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.
&&
Hazardous weather outlook, Apr 16, 3:06 PM EST, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
406 PM EDT TUE APR 16 2013
OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-073>076-WVZ001>004-012-021-022-172015-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-
INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
406 PM EDT TUE APR 16 2013
...SEVERE THUNDERSTORM WATCH 111 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MDZ001-WVZ023-041-172015-
GARRETT-PRESTON-TUCKER-
406 PM EDT TUE APR 16 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN
WEST VIRGINIA.
.DAY ONE...TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Apr 16, 5:00 PM EST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
600 PM EDT TUE APR 16 2013
OHZ058-059-068-069-162245-
BELMONT OH-GUERNSEY OH-MONROE OH-NOBLE OH-
600 PM EDT TUE APR 16 2013
...STRONG THUNDERSTORMS WILL AFFECT NOBLE...NORTHERN MONROE...
SOUTHEASTERN GUERNSEY AND WESTERN BELMONT COUNTIES...
AT 553 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM BYESVILLE
TO 4 MILES NORTH OF WOLF RUN STATE PARK TO CALDWELL...MOVING EAST AT
25 MPH.
THESE STORMS WILL PRODUCE PENNY SIZE HAIL. HEAVY RAIN WILL POND WATER
ON ROADS AND QUICKLY FILL DITCHES AND SMALL STREAMS.
LOCATIONS IMPACTED INCLUDE...
WOLF RUN STATE PARK... DUDLEY...
CALDWELL... BYESVILLE... BELLE VALLEY...
SENECAVILLE... SARAHSVILLE... OLD WASHINGTON...
SENECA LAKE PARK... SUMMERFIELD... QUAKER CITY...
LEWISVILLE...
HIGHWAYS IMPACTED INCLUDE...
I-70 IN OHIO BETWEEN MILE MARKERS 181 AND 215.
I-77 IN OHIO BETWEEN MILE MARKERS 18 AND 43.
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 4004 8153 4011 8091 3992 8101 3970 8097
3964 8158 3985 8162Local storm report, Apr 16, 5:10 PM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
610 PM EDT TUE APR 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL 1 NW BYESVILLE 39.98N 81.56W
04/16/2013 M0.88 INCH GUERNSEY OH PUBLIC
&&
EVENT NUMBER PBZ1301861
RGLocal storm report, Apr 16, 5:33 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
633 PM EDT TUE APR 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 1 NNW SOUTH OLIVE 39.68N 81.49W
04/16/2013 M1.00 INCH NOBLE OH TRAINED SPOTTER
&&
EVENT NUMBER PBZ1301862
RGSpecial weather statement, Apr 16, 5:34 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
634 PM EDT TUE APR 16 2013
OHZ049-050-058-059-162315-
BELMONT OH-GUERNSEY OH-HARRISON OH-JEFFERSON OH-
634 PM EDT TUE APR 16 2013
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL GUERNSEY...NORTHERN
BELMONT...SOUTH CENTRAL JEFFERSON AND SOUTHEASTERN HARRISON
COUNTIES...
AT 630 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF LONDONDERRY...MOVING EAST AT 30 MPH.
THIS STORM WILL PRODUCE NICKEL SIZE HAIL. HEAVY RAIN WILL POND WATER
ON ROADS AND QUICKLY FILL DITCHES AND SMALL STREAMS.
LOCATIONS IMPACTED INCLUDE...
LONDONDERRY... PIEDMONT... MORRISTOWN...
FLUSHING... NEW ATHENS... SAINT CLAIRSVILLE...
CADIZ... YORKVILLE... TILTONSVILLE...
SMITHFIELD... RAYLAND... NEWELL...
THE FOLLOWING HIGHWAY WILL BE IMPACTED...
I-70 IN OHIO BETWEEN MILE MARKERS 194 AND 215.
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 4014 8138 4037 8077 4019 8068 4015 8071
4012 8071 3997 8129Special weather statement, Apr 16, 5:41 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
641 PM EDT TUE APR 16 2013
OHZ057-162315-
MUSKINGUM OH-
641 PM EDT TUE APR 16 2013
...STRONG THUNDERSTORMS WILL AFFECT MUSKINGUM COUNTY...
AT 638 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 7 MILES
WEST OF DILLON STATE PARK TO 3 MILES NORTHWEST OF EAST FULTONHAM TO 5
MILES NORTH OF NEW LEXINGTON...MOVING EAST AT 35 MPH.
THESE STORMS WILL PRODUCE PENNY SIZE HAIL.
LOCATIONS IMPACTED INCLUDE...
EAST FULTONHAM... DILLON STATE PARK... ZANESVILLE...
CANNELVILLE... DRAKE... DUNCAN FALLS...
PHILO... BRIDGEVILLE... RURALDALE...
BLUE ROCK STATE PARK... CHANDLERSVILLE...
ADAMSVILLE...
THE FOLLOWING HIGHWAY WILL BE IMPACTED...
I-70 IN OHIO BETWEEN MILE MARKERS 143 AND 170.
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 3996 8220 4009 8219 4014 8181 4003 8172
3994 8173 3993 8169 3984 8169 3975 8171
3976 8207 3981 8209 3982 8218 3990 8217
3992 8224 3995 8224Special weather statement, Apr 16, 5:49 PM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
649 PM EDT TUE APR 16 2013
OHZ059-069-WVZ004-012-162330-
BELMONT OH-MARSHALL WV-MONROE OH-WETZEL WV-
649 PM EDT TUE APR 16 2013
...A STRONG THUNDERSTORM WILL AFFECT MONROE...NORTHWESTERN WETZEL...
SOUTHEASTERN BELMONT AND SOUTHWESTERN MARSHALL COUNTIES...
AT 647 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
GRAYSVILLE...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES
AND SMALL STREAMS.
LOCATIONS IMPACTED INCLUDE...
LEWISVILLE... GRAYSVILLE... WOODSFIELD...
ANTIOCH... FLY... BENWOOD...
ROUND BOTTOM... CAMERON... HANNIBAL...
NEW MARTINSVILLE... CLARINGTON... PROCTOR...
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 3957 8105 3958 8127 3970 8128 3971 8132
3978 8132 3992 8066 3961 8060 3958 8085
3959 8086 3958 8089 3960 8095 3954 8103
3954 8104
FRIESEvent by event
7 thunderstorm wind, 7 hail, 2 flash flood. Local standard time, as filed.
Thunderstorm Wind, Beaver
- When
- April 16, 6:05 PM EST
- Where
- Beaver County, 0.52 mi W of Freedom
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 40.680, -80.240
Emergency management reported trees blown down in New Sewickley Township, east of Monaca.
Hail, Beaver
- When
- April 16, 6:07 PM EST
- Where
- Beaver County, 0.69 mi S of Georgetown
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.640, -80.500
Hail, Beaver
- When
- April 16, 6:09 PM EST
- Where
- Beaver County, 0.69 mi S of Georgetown
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.640, -80.500
Hail, Allegheny
- When
- April 16, 6:18 PM EST
- Where
- Allegheny County, 0.87 mi SE of Clinton
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.490, -80.290
Thunderstorm Wind, Beaver
- When
- April 16, 6:18 PM EST
- Where
- Beaver County, 0.69 mi N of Baden
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 40.640, -80.220
Emergency management reported one tree down.
Hail, Allegheny
- When
- April 16, 6:30 PM EST
- Where
- Allegheny County, 0.87 mi NW of Moon
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 40.510, -80.240
Thunderstorm Wind, Beaver
- When
- April 16, 6:30 PM EST
- Where
- Beaver County, 0.87 mi NE of Economy
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 40.640, -80.190
Emergency Management reported trees blown down in Economy.
Hail, Allegheny
- When
- April 16, 6:32 PM EST
- Where
- Allegheny County, 1.26 mi WSW of Mt Lebanon
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 40.370, -80.050
Hail, Allegheny
- When
- April 16, 6:45 PM EST
- Where
- Allegheny County, 0.69 mi N of Gayly
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.460, -80.130
Thunderstorm Wind, Allegheny
- When
- April 16, 6:49 PM EST
- Where
- Allegheny County, 1.26 mi ENE of Crafton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- State Official
- Coordinates
- 40.440, -80.010
State official reported trees and wires down.
Hail, Allegheny
- When
- April 16, 6:53 PM EST
- Where
- Allegheny County, 0.87 mi SW of Rook
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.390, -80.080
Thunderstorm Wind, Allegheny
- When
- April 16, 7:09 PM EST
- Where
- Allegheny County, 0.53 mi W of Liberty
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 40.330, -79.890
A trained spotter reported trees down.
Thunderstorm Wind, Westmoreland
- When
- April 16, 7:25 PM EST
- Where
- Westmoreland County, North Irwin
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Public
- Coordinates
- 40.330, -79.700
The public submitted a photo of large limbs down.
Flash Flood, Allegheny
- When
- April 16, 7:35 PM EST
- Where
- Allegheny County, 1.88 mi ENE of Cliff Mine to 1.88 mi E of Cliff Mine
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- NWS Employee
- Coordinates
- 40.456, -80.165
A National Weather Service employee reported mud and debris flow blocked half of Robinson Town Centre Boulevard near Park Manor Boulevard.
Flash Flood, Allegheny
- When
- April 16, 7:55 PM EST to 8:55 PM EST
- Where
- Allegheny County, 0.94 mi N of Crafton to 0.97 mi N of Crafton
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 40.443, -80.027
Emergency Management reported cars stuck in water on route 51 near the West End Bridge.
Thunderstorm Wind, Westmoreland
- When
- April 16, 8:00 PM EST
- Where
- Westmoreland County, 0.16 mi WSW of Kingston
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 40.299, -79.333
Emergency management reported trees blown down on Route 30 and Chestnut Ridge Road near Sleepy Hollow.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding in Illinois, April 16 to 30, 2013$171,000 · 8 events
- Hail and Damaging Winds in Ohio, April 16, 2013$3,000 · 2 in hail · 31 events
- Lightning Strike in Illinois, April 16, 2013$30,000 · 1 event
- Winter Storm in Nebraska, April 16 to 17, 201320 events
- Hail in Indiana, April 16, 20131.75 in hail · 11 events
- Winter Storm in South Dakota, April 16 to 17, 201310 events
- Hail in Kentucky, April 16, 20131 in hail · 8 events
- Hail in Indiana, April 16 to 17, 20131.75 in hail · 8 events
- Hail and Damaging Winds in Ohio, April 16, 2013$2,000 · 1 in hail · 6 events
- Hail in Kentucky, April 16, 20131.75 in hail · 6 events
- Hail in Illinois, April 16, 20131 in hail · 3 events
- Hail in Missouri, April 16, 20130.88 in hail · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 449644, 449633, 449634, 449635, 449646, 449636, 449645, 449637, 449638, 449640, 449639, 449641, 449642, 449631, 449632, 449643.